# SDR T8VA2019060760001

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N94GH
- Make and model: Cessna 650
- Aircraft serial: 6500021
- Aircraft time: 10,815 hours, 8,073 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS120E075K170
- Condition: Ruptured
- Location: Hyd System
- Part time: 10,815 hours, 8,073 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE ON CLIMB OUT AND TEN MINUTES INTO FLIGHT GOT HYDRAULIC VOLUME LOW ANNUNCIATOR. CREW VERIFIED THE VOLUME LOW AND PERFORMED THE HYDRAULIC VOLUME LOW CHECKLIST, PILOT DECLARED AN EMERGENCY AT KHOU AND RETURNED AND LANDED THE AIRCRAFT FURTHER INCIDENT.  POSITIONED THE AIRCRAFT TO MAINTENANCE HANGER AND UPON INVESTIGATION FOUND THAT THE HYDRAULIC RESERVOIR WAS DEPLETED DUE TO A RUPTURED HYDRAULIC HOSE JUST OUTBOARD OF THE RIGHT MAIN GEAR GOING TO THE DOWN PORTION OF THE RIGHT MAIN GEAR ACTUATOR.  ALL GEAR CYCLED DOWN AND LOCKED UTILIZING THE NORMAL HYDRAULIC SYSTEM, DID NOT NEED TO UTILIZE THE EMERGENCY BLOW DOWN SYSTEM BUT THE PILOT DID USE THE EMERGENCY BRAKE SYSTEM DUE TO THE UNRESPONSIVE BRAKE PEDALS.
